# SDR HEEA088495

- Difficulty date: July 10, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N911RC
- Make and model: Bell 230
- Aircraft serial: 23037
- Aircraft time: 2,765 hours
- System (JASC): 2210 · Autopilot System
- Part: Isolation Mount
- Part number: 222331617103
- Part serial: LK0157
- Condition: Damaged
- Location: Autoflight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEPERATION BETWEEN ELASTOMER AND CENTER PORTION OF MOUNT.
